# SDR CA040513004

- Difficulty date: May 12, 2004
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 757236
- Aircraft time: 46,298 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31041147
- Part serial: 0970
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ADDITIONAL PARTS P/N D30854 S/N 0278 AND P/N 61571 S/N 0175, DURING OVERHAUL INSPECTION BY AIR CRUISERS ALL 3 SLIDES WERE FOUND IMPROPERLY PACKED WITH IMPROPER RESTAINTS.  THIS COULD HAVE A SERIOUS PROBLEM IF UNITS WERE DEPLOYED.
